MAUDE Adverse Event Report: CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL
Model Number 1614
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated the field d4: lot number - lot number was not originally reported however the product sample was returned and confirmed the actual lot number which has been added to this field.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: when the cuff of the catheter was checked to be used intraoperatively in advance.The injection test of the fixative was successful, but there was strong resistance to the syringe at the time of the recovery test.When injected again and retrieved, the cuff withered.A preoperative test was performed with a separate catheter, and there was no problem, so it was used for surgery.We experienced a similar case last week, but we have not secured the product itself.The actual product will be 1ea, but we will send it.Duration of use: found in pre-use test.Per additional information received on 04/12/24, the complaint indicated that the cuff withered and it has been clarified that the balloon deflated.A complaint will be created for the similar case mentioned in this report.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.This batch was manufactured as per defined device master record.All acceptance criteria met, and this batch was release meeting all the acceptance criteria.The sample received was physically inspected and tested for its functionality.There was no sign of strong resistance to syringe found during inflation deflation test on the sample.No blockage was found on the drainage lumen for all samples.No action plan will be taken since the reported condition could not be replicated.The actual root cause could not be determined.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
1614G LTX CATH 5CC 2-WAY 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19111192
Report Number9611712-2024-00004
Device Sequence Number8283497
Product Code KOD
UDI-Device Identifier20192253026136
UDI-Public20192253026136
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1614
Device Catalogue Number1614
Device Lot Number3181U11QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer04/10/2024
Not provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date04/16/2024
05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown